# SDR SWAA2022032385714

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737*
- Aircraft serial: 30235
- Aircraft time: 59,766 hours, 36,629 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Bell
- Condition: Activated
- Location: Wheel Well
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT & BELL CAME ON DURING CRUIZE AT FL340 / [01] R&R M270 WHEEL WELL SENSOR ELEMENT PER MM 26-18-02
